PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 68 | 3 | 275-280
Tytuł artykułu

Remark on the equisingularity of families of affine plane curves

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give some criteria for the equisingularity of families of affine plane curves.
Twórcy
autor
  • Institute of Mathematics, P.O. Box 631, Bo-Ho, Hanoi, Vietnam
  • Department of Mathematics, Dalat University, Dalat, Vietnam
Bibliografia
  • [1] J. Briançon et J.-P. Speder, Les conditions de Whitney impliquent 'μ* constant', Ann. Inst. Fourier (Grenoble) 26 (2) (1976), 153-163.
  • [2] A. Dimca, Singularities and Topology of Hypersurfaces, Universitex, Springer, New York, 1992.
  • [3] Hà Huy Vui et Lê D ung Tráng, Sur la topologie des polynômes complexes, Acta Math. Vietnam. 9 (1984), 21-32.
  • [4] Hà Huy Vui and Phạkm Tien Son, Topology of families of affine plane curves, Institute of Mathematics, Hanoi, Vietnam, preprint 1, 1997.
  • [5] Lê Dũng Tráng, Topologie des singularités des hypersurfaces complexes, Singularités à Cargèse, Astérisque 7-8 (1973), 171-182.
  • [6] B. Teissier, Cycles évanescents, sections planes et conditions de Whitney, Singularités à Cargèse, Astérisque 7-8 (1973), 285-362.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv68z3p275bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.